Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Vahram Zh. Dumanyan

Dean | Faculty of Informatics and Applied Mathematics
Education
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Academic degree
Candidate – “On the uniform quasiasymptotics of solutions of hyperbolic equations”, 1990, Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Professional experience
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow; Stephan Banach International Mathematical Centre, Warsaw, Poland; Trier University, Trier, Germany; Lomonosov State University, Moscow

Academic courses
Differential Equations, Partial Differential Equations

Scale of professional interests
Partial Differential Equations, functional analysis

Participation in grant projects
DAAD, Germany, 2003, 2006

Languages
Armenian, russian, english

Professional membership
Member of the Armenian Mathematical Association, member of professional council

Awards received
YSU Gold Medal, MES Gold Medal

duman@ysu.am

Մաթեմատիկական ֆիզիկայի հավասարումներ
2017 | Book
Դասագիրք, Երևան, ԵՊՀ հրատ., 2017 143 էջ
|
On solvability of a Dirichlet problem with the boundary function in L2 for the second-order elliptic equation
2015 | Thesis
International Conference HARMONIC ANALYSIS AND APPROXIMATIONS, VI 12 - 18 September, 2015 Tsaghkadzor, Armenia Yerevan, 2015-09-12, p. 30
|
О разрешимости задачи Дирихле с граничной функцией из L2 для эллиптического уравнения второго порядка
2015 | Article
Известия НАН Армении: Математика, Армения, 2015, 50, 4, 3-22 стр.
|
On Dirichlet problem for second order elliptic equation
2013 | Article
International Conference «Differential Equations, Functional Spaces, Approximation Theory» dedicated to the 105th anniversary of the birthday of Sergei L’vovich Sobolev, August 18–24, 2013, Novosibirsk, Russia. Abstracts, p. 130
On solvability of Dirichlet problem for general second order elliptic equation
2013 | Article
Second International Conference «Mathematics in Armenia: Advances and Perspectives» dedicated to the 70th anniversary of foundation of Armenian National Academy of Sciences, 24 – 31 August, 2013, Tsaghkadzor, Armenia, Abstracts, p. 65-67
On boundedness of a class of first order linear differential operators in the space of (n–1)-dimensionally continuous functions ((n–1)-չափանի անընդհատ ֆունկցիաների տարածությունում գործող առաջին կարգի գծային դիֆերենցիալ օպերատորների մի դասի սահմանափակության մասին )
2013 | Article
ԵՊՀ գիտական տեղեկագիր, սերիա ֆիզիկա և մաթեմատիկա, 2013, #2, էջ 8–14
|
Линейные уравнения эллиптического типа
2012 | Thesis
Изд-во: Palmarium Academic Publishing, 2012, с. 184
On solvability of the Dirichlet problem for a general second-order elliptic equation
2012 | Thesis
Third International Conference on Mathematical Physics and Its Applications, August 27 – September 1, 2012, Samara, Russia. Abstracts, p. 127-128
On compactness of a class of first order differential operators
2011 | Article
Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 7, No. 1, 2011, p. 49-55. (Russian)
Solvability of the Dirichlet problem for a general second-order elliptic equation
2011 | Article
(Russian) Dokl. Akad. Nauk 436 (2011), no. 2, 159-162; translation in Dokl. Math. 83 (2011), no. 1, 30-33
On the solvability of the Dirichlet problem for a second-order elliptic equation
2011 | Article
Russian) Izv. Nats. Akad. Nauk Armenii Mat. 46 (2011), no. 2, 37-52; translation in J. Contemp. Math. Anal. 46 (2011), no. 2, 77-88
On the solvability of the Dirichlet problem for a general second-order elliptic equation
2011 | Article
Russian) Mat. Sb. 202 (2011), no. 7, 75-94; translation in Sb. Math. 202 (2011), no. 7-8, 1001-1020
On solvability of the Dirichlet problem for a general second-order elliptic equation
2011 | Thesis
International Conference «Differential Equations and Related Topics» dedicated to Ivan G. Petrovskii, XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society, May 30–June 4, 2011, Moscow, Russia. Abstracts, p. 183-184
On compactness of a class of first order linear differential operators (Առաջին կարգի գծային դիֆերենցիալ օպերատորների կոմպակտության մասին)
2011 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2011, #2, էջ 17–21
|
On the boundedness of a class of the first order linear differential operators (Առաջին կարգի գծային դիֆերենցիալ օպերատորների)
2011 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2011, #1, էջ 3-6
|
On eigenspaces of compact operator in Hilbert spaces
2010 | Article
Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 6, No. 2, 2010, p. 42-44. (Russian)
On boundedness of a class of first order differential operators
2010 | Article
Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 6, No. 3, 2010, p. 20-26. (Russian)
On the boundary values of solution of the Dirichlet problem for the second order elliptic equation
2010 | Article
Newsletter of NAS RA, v. 45, No. 1, 2010, p. 31-52. (Russian)
On solvability of Dirichlet problem for the general second order elliptic equation
2010 | Article
Proceedings of the Third Russian-Armenian workshop on mathematical physics, complex analysis and related topics, 4-8 October, 2010, Tsaghkadzor, Armenia, p. 51-55. (Russian)
On the solvability of the Dirichlet problem for a second-order elliptic equation
2010 | Article
(Russian) Dokl. Nats. Akad. Nauk Armen. 110 (2010), no. 2, 120-127
Dumanyan V. Zh. , Hovhannisyan Z. B.
The solutions of the Cauchy problem by the method of Fourier transform
2009 | Article
Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 5, No. 1, 2009, p. 12-19. (Armenian)
Կոշիի խնդրի լուծումը Ֆուրյեի ձևափոխության միջոցով
2009 | Article
Մաթեմատիկան բարձրագույն դպրոցում Հատոր 5, Երևան 2009, 12-19
Dirichlet weight integral estimation to Dirichlet problem solution for the general second order elliptic equations (Դիրիխլեի կշռային ինտեգրալի գնահատականը երկրորդ կարգի ընդհանուր էլիպսային հավասարման Դիրիխլեի խնդրի համար)
2009 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009 #3, էջ 10–21
|
On uniqueness of the solutions of an equation with a compact operator in Hilbert spaces
2008 | Article
Mathematics in Higher School (Collecion of Scientific and Methodical Articles), State Engineering University of Armenia, v. 4, No. 4, 2008, p. 28-30. (Russian)
On the estimation of for solutions of second order elliptic equations
2008 | Article
Uchenye zapiski Yerevan State University, No. 2(2008), p. 145-147. (Russian)
On the boundedness of Dirichlet's weight integral for solution of the Dirichlet problem for the second order elliptic equation
2008 | Article
Reports of NAS RA, v. 108, No. 1, 2008, p. 45-49. (Russian)
On the near the boundary behaviour of solution of the Dirichlet problem for the general second order elliptic equation
2008 | Article
Reports of NAS RA, v. 108, No. 2, 2008, p. 110-116. (Russian)
On the boundary values of solution of the Dirichlet problem for the second order elliptic equation
2008 | Article
Proceedings of the Second Russian-Armenian workshop on mathematical physics, complex analysis and related topics, 5-11 October, 2008, Moscow, Russia, p. 32. (Russian)
Об оценке int(|du|^2) для решений эллиптических уравнений второго порядка (Երկրորդ կարգի էլիպսական հավասարումների լուծումների համար int(|du|^2)-ի գնահատականի մասին)
2008 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #2, էջ 145-147 (ռուսերեն)
|
On the boundary values of solution of the Dirichlet problem for the second order elliptic equation
2006 | Article
Conference dedicated to the 100th anniversary of the birthday of academician A. Shahinyan, December 20-21, 2006, Yerevan, Armenia. Abstracts, p. 17-19. (Russian)
On the behaviour near the boundary of solutions of the Dirichlet problem for elliptic equations
2003 | Article
Lecce (Italy), Note di Matematica 21, n. 2, 2002/2003, p. 99-118. (Supported by DAAD A0229006)
On the behaviour near the boundary of solutions of the Dirichlet problem for the second-order elliptic equation
2002 | Article
Dokl. Ros. Akad. Nauk Vol. 386 (2002), No. 6, 735 – 737 (in Russian)
On the quasiasymptotics of solutions of hyperbolic equations
1991 | Thesis
Second Soviet conference «New approaches to the solving of differential equations» (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63
On the uniform quasiasymptotics of solutions of hyperbolic equations
1991 | Article
Math. Sb. Vol. 181 (1990), No. 5, 683 – 704 (in Russian). English transl. in Math.USSR Sbornik Vol. 70 (1991), No. 1, 109–128
On the uniform quasiasymptotics of solutions of hyperbolic equations
1991 | Article
Math. Sb. Vol. 181 (1990), No. 5, 683 – 704 (in Russian), English translation in Math.USSR Sbornik Vol. 70 (1991), No. 1, 109 – 128
On the quasiasymptotics of solutions of hyperbolic equations
1991 | Article
Second Soviet conference “New approaches to the solving of differential equations” (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63
On the uniform quasiasymptotics of solutions of hyperbolic equations
1990 | Article
C. sc. Thesis, Steklov Math. Institute, Moscow, 1990 (in Russian)
About an operator connected to the quasiasymptotics of generalized functions
1989 | Thesis
Soviet school-seminar «Actual problems of complex analysis»(5–10 June, 1989, Tashkent, Usbekistan, USSR), Proc. of the conference, Tashkent State University, publishing house, 1989, p. 37
About an operator connected to the quasiasymptotics of generalized functions
1989 | Article
Soviet school-seminar “Actual problems of complex analysis” (5 – 10 June, 1989, Tashkent, Usbekistan, USSR), Proc. of the conference, Tashkent State University publishing house, 1989, p. 37
On Dirichlet problem for second order elliptic equation
1982 | Thesis
International Conference «Differential Equations, Functional Spaces, Approximation Theory» dedicated to the 105th anniversary of the birthday of Sergei L’vovich Sobolev, August 18 – 24, 2013, Novosibirsk, Russia. Abstracts, p. 130